Journal of the Mathematical Society of Japan

Comparison theorems for Banach spaces of solutions of u=Pu on Riemann surfaces

Takeyoshi SATO

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 31, Number 2 (1979), 281-316.

Dates
First available in Project Euclid: 21 April 2009

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1240319342

Digital Object Identifier
doi:10.2969/jmsj/03120281

Mathematical Reviews number (MathSciNet)
MR0527546

Zentralblatt MATH identifier
0397.31002

Subjects
Primary: 31A35: Connections with differential equations
Secondary: 30F25: Ideal boundary theory

Citation

SATO, Takeyoshi. Comparison theorems for Banach spaces of solutions of $\Delta u=Pu$ on Riemann surfaces. J. Math. Soc. Japan 31 (1979), no. 2, 281--316. doi:10.2969/jmsj/03120281. https://projecteuclid.org/euclid.jmsj/1240319342


Export citation